# SDR AALA202111264762

- Difficulty date: November 23, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 78,734 hours, 10,432 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 WINDOW DIFFICULT TO CLOSE. ADJUSTED R2 WINDOW IAW AMM 56-11-02, OPS CHECK GOOD.
